# SDR SWAA2021032649820

- Difficulty date: February 18, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>>>>>> FWD CARGO COMP SIDEWALL PANEL SUPPORT SHIELD R/H SIDE; BETWEEN BS 500A TO BS 490.RBL 22 MKD 126-024. / REMOVED AND REPLACED NEW SUPPORT SHIELD R/H SIDE. BETWEEN BS 500A TO BS 490 AS PER B737 SRM 51-40-02-0G-0 AND DWG 143A0080
